# SDR SWAA2013111222242

- Difficulty date: October 29, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,423 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD RAIL UPPER SURFACE CORRODED BETWEEN STATION 794 TO STATION 827, RBL 14.  R & R SECTION IAW SRM.
